Ask an expert
Question

18 Apr 2006

Period at wrong time
I've been on the pill (minulette) for about a year now and previously on Diane 35 for about seven years (I'm 22). About 10 days ago i missed about 3 or 4 tablets and shortly afterwards (in the middle of the pack, (approx 10 days after my period) I got another period, which has continued now for about 5 days. This is problem one. The second thing is that the period is unusual, very dark brown instead of red, and very full of solidish stuff, not just a little bit.

Is this because i've missed tablets? And if so then why, and surely this can't be good. Does the pill stop old menstruation material from getting removed?

Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The period at the wrong time is due to missing the pills. The colour and consistency is not really important. It just depends on the ratio of blood to womb lining. Continue yur pack as before, but remember that you will be at risk for preganncy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.